# SDR ASAA2019051829562

- Difficulty date: May 18, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 25,629 hours, 8,347 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 #1 ENGINE HAS ECONOMIC FAULT MSG 77-20861 "THE BOTTOM LEFT EGT SIGNAL (T495 S3) IS OUT OF RANGE. GROUNDED - YES. T/S PER B737-900 FIM 79-21 TASK 803 AND FOUND T495 S3 AT FAULT. REMOVED AND REPLACED T495 S3 (BOTTOM LEFT) T49.5 EGT PROBE AND TEST NML PER B737-900 AMM 77-21-01. OK FOR SVC.
